first bout of diverticulosis. fever and abdominal pain with swelling.
Why my doctor prescribed 2 antibiotics: cipro and flaxyl to treat it? Isn one enought?
Added 4 Jan 2010:
I felt much better after second day, but I feel two antibiotics gave me nausea, lack of appetite, weak. Is this "normal".?
4 Jan 2010
Dear Hilda, Flagyl is also an anti protozonal treatment, not just an anti biotic. It is really strong and DO NOT DRINK alcohol on it or it will make you violently sick up. It treats amoebic dyssentery also. And certain other conditions. It is probably making you feel a little off, it can make you have a metallic taste and be pretty nauseous even without drinking, but, it is pretty effective as a medication. Watch out for yeast infections after this much anti biotic. Yes, you can use some of the monistat vaginal treatment during your course of antibiotics.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have an inflamed lower abdoman
1 answer • 21 Oct 2009
... (cipro and alinia) and I continue feeling sick. I went to my gastroenterologyst and prescribed 5 more days in antibiotic and diet. The first ...
1 answer • 25 Nov 2009
... body and the doctors can't find out why.He can't even take a top off a milk carton,he can't squat anymore,he was a very physically ...
1 answer • 14 Aug 2011
... took my last dose of cipro and I am still having some pain in my bladder. Does this mean that it is not gone? I have been in pain for about 2 ...
2 answers • 1 May 2013
Because of these allergies most doctors just put me on a zpack problem with that is I have been on it so many times that it isnt as effective as it ...
2 answers • 19 May 2014